Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Is it normal after day 2 to start having back pain. Im on 80 mgs a day so im just curious or should i stop taking it and talk to doc?

Share this post


Link to post
Share on other sites
Is it normal after day 2 to start having back pain. Im on 80 mgs a day so im just curious or should i stop taking it and talk to doc?

yep, accutane can cause back pain. You are on a high dose starting out also. ( I think I questioned your high dose in a previous post) If you do agressive physical activity (such as running, heavy sports etc.) it is not recommended on accutane.

If you are from the U.S. in your I pledge book it state if you have any joint, back or bone pain to call your doctor. Accutane is known to cause pain in the muscles,joints and ligaments.

Please read your I pledge book regarding this side effect.

Some people's joint pain went away after awhile after accutane and some have continued even after treatment.

You may need to have the dosage lowered and have it uped gradually if needed. I strongly suggest with have back pain after two days to please call your derm.

I hope this helps,

oli girl

Share this post


Link to post
Share on other sites

yeah i get really bad back pain if i bend over and then stand up, it's like i can't stand up all the way because it hurts so bad... my derm told me to take 4 ibprophen which is prescription strength... try it out

Share this post


Link to post
Share on other sites

took me 2 weeks to start feeling lower back pain on 80mg a day. not a good sign yo. i stopped taking it 2 weeks after that and 8 months after stopping accutane i still get back pain when working on my car.

Share this post


Link to post
Share on other sites

My lower back still hurts, and I finished my course 5 months ago... I hope it will go away some day :confused:

Share this post


Link to post
Share on other sites

I'm gettin a lot of back pain.. as well as joint pain in shoulders.. knees..

my doc just told me to "deal with it".. :doh:

5'10 - 155lbs -> 160/140mg per day.

Share this post


Link to post
Share on other sites
I'm gettin a lot of back pain.. as well as joint pain in shoulders.. knees..

my doc just told me to "deal with it".. :doh:

5'10 - 155lbs -> 160/140mg per day.

when did u start?

Share this post


Link to post
Share on other sites
I'm gettin a lot of back pain.. as well as joint pain in shoulders.. knees..

my doc just told me to "deal with it".. :doh:

5'10 - 155lbs -> 160/140mg per day.

when did u start?

2 months ago.. fortunately my face is almost clear :)

just side-effects are a pain..

Share this post


Link to post
Share on other sites
I'm gettin a lot of back pain.. as well as joint pain in shoulders.. knees..

my doc just told me to "deal with it".. :doh:

5'10 - 155lbs -> 160/140mg per day.

Oh my gosh, are really on that many mgs???????? that is a toxic dose......is your derm insane??? :shock:

Sorry, That is why you are having the pain.......Are you from the u.s. have you read the I pledge book. Your derm says to deal with it, yeah he won't have to deal with it if you end up with serious permant joint or bone damage.

I would find a new derm, I don't know about anyone else on this board but 160/140mg is high, 80 is high in my book for some.

There is no gaurntee that if you continue the joint pain will go away, some people thier joint pain did go away shortly after tx and some it presisted or they ended up with permant damge. I know trust me.

It is your choice though if you continue and you are able to handle the conquenses if you do end up with a joint,bone or muscle issue.

I wish you the best of luck

Share this post


Link to post
Share on other sites

I'm on 40mg a day for 3 mo now and I do feel the lower back pain - not severe though. I still work out with weights in the gym regularly with no problem.

Share this post


Link to post
Share on other sites

Moni, please just contact your dermatologist. Didn't mean to scare you, but it's rare to hear about someone getting back pain on the medicine so soon.

sjbushido, I agree with oli. That dose is ... wow, it's high and for your doc to tell you to "just deal with it" makes him sound like a jerk. I'd seriously reconsider taking that high of a dose and finding another doctor.

Share this post


Link to post
Share on other sites

It doesn't came as a surprise to me that you are experiencing back pain in just two days. I was on 20mg and the back pain hit me on the fifth day while you were on 80mg for two days. You do the math.

Share this post


Link to post
Share on other sites

I'm on day 16 of 40mgs (I weigh 130lbs) and I was feeling back pain after 6 days until I started to drink more water and sleep differently. I'm fine now. My right knee is KILLING me though. I've always had problems with it but I can barely walk on it... I plan on laying down as much as possible during my treatment to avoid causing any joint damage so I guess its ok since Im not really needing it... :/

Share this post


Link to post
Share on other sites
yeah i get really bad back pain if i bend over and then stand up, it's like i can't stand up all the way because it hurts so bad... my derm told me to take 4 ibprophen which is prescription strength... try it out

You took the words right out of my mouth! That is my exact problem too. I also have really bad problems with my feet at the moment. If I've sat for too long then get up to walk, it's like I can't put my weight on the entirety of my feet. Like I ran 10 miles and took a nap or something.

Share this post


Link to post
Share on other sites

I'm on day 16 at 80MG a day and just barely today after passing flyers out for a few hours I'm having lower back pain.. It seems so weird to me cause I've been working out 5 times a week and running a mile each time so far on this and I never got this back pain but today after walking long distances I got the pain and it hasn't gone away since. I hope it goes away soon :wiggle:

Share this post


Link to post
Share on other sites

Don't worry about the back pain guys. It's only the drug drying out your vertebrae membrane, destroying the synovial fluid (HA) in your joints that will eventually cause cause and stiffness, possibly long term like my back and the rest of your joints. Great for your skin though over the short term.

Share this post


Link to post
Share on other sites

Just gonna ignore that last comment. I got the first bit of joint paint in course last night. Just before i was going to bed, my lower back really hurt but sure I didn't really mind. I'm 62 days in.

Share this post


Link to post
Share on other sites
Just gonna ignore that last comment. I got the first bit of joint paint in course last night. Just before i was going to bed, my lower back really hurt but sure I didn't really mind. I'm 62 days in.

As long as you read your I Pledge book,(which by the way says to notify your physican of any back pain) as long as you are ready to deal with the conquences if the pain doesn't go away or your left w/damge to your spine. Good Luck.....

Share this post


Link to post
Share on other sites

The pain was gone after a few minutes and sure i'll mention to derm if it happens again. Don't have an ipledge book , not in US.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×